Conditions for identifiability of partially observable systems
Doklady Akademii Nauk, Tome 259 (1981) no. 4, pp. 790-792
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_4_a3,
author = {N. A. Kuznetsov and A. I. Yashin},
title = {Conditions for identifiability of partially observable systems},
journal = {Doklady Akademii Nauk},
pages = {790--792},
year = {1981},
volume = {259},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_4_a3/}
}
N. A. Kuznetsov; A. I. Yashin. Conditions for identifiability of partially observable systems. Doklady Akademii Nauk, Tome 259 (1981) no. 4, pp. 790-792. http://geodesic.mathdoc.fr/item/DAN_1981_259_4_a3/